Volume 2015

Issue 2

Some results on nearest points problems in Banach lattices
H. R. Khademzadeh, H. Mazaheri
Volume 2015, Issue 2, Year 2015 Article ID jnaa-00251, Pages 66-75
Published: 27 April 2015

Best approximation in quotient spaces
H. R. Kamali, H. Mazaheri, H. Ardakani, H.R. khademzade
Volume 2015, Issue 2, Year 2015 Article ID jnaa-00280, Pages 76-80
Published: 30 May 2015

Best simultaneous approximation in locally convex spaces
H. R. Goudarzi
Volume 2015, Issue 2, Year 2015 Article ID jnaa-00260, Pages 81-86
Published: 06 June 2015

Fixed Point Theorems for Nonself Asymptotically Nonexpansive type Mappings in CAT(0) Spaces
Balwant Singh Thakur, Mohammad Saeed Khan, Dipti Thakur
Volume 2015, Issue 2, Year 2015 Article ID jnaa-00202, Pages 87-94
Published: 11 June 2015

Some Results of Fixed Points in Generalized Metric Space by Methods of Suzuki and Samet
Hojjat Afshari, Hajar Sharghi
Volume 2015, Issue 2, Year 2015 Article ID jnaa-00286, Pages 95-104
Published: 05 August 2015

A new type of contraction in a complete G-metric space
Nidhi Malhotra, Bindu Bansal
Volume 2015, Issue 2, Year 2015 Article ID jnaa-00283, Pages 105-110
Published: 19 September 2015

Common Fixed Point Theorems for Compatible Mappings of Type (R) in Fuzzy Metric Spaces
Dinesh Singh Yadav, Shailendra Singh Thakur, Samajh Singh Thakur
Volume 2015, Issue 2, Year 2015 Article ID jnaa-00269, Pages 111-114
Published: 01 November 2015